Alert archive / Iowa / River Flood Warnings in 2015
River Flood Warning 52, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jul 16, 2015, 3:39 PM CDT for Lee County, Iowa; Clark County, Missouri. It took effect at Jul 16, 2015, 5:56 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 16, 2015, 3:39 PM CDT (20:39 UTC)
- In effect from
- Jul 16, 2015, 5:56 PM CDT
- Expired
- Jul 19, 2015, 8:05 PM CDT
- In force
- 3 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lee County, IA, Clark County, MO
The radar
The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Des Moines River at St. Francisville (SFLM7).
- Action stage
- 17 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05490600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
989
WGUS43 KDVN 162039
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT THU JUL 16 2015
.Significant rainfall this morning will result in minor flooding on
the Des Moines River at St. Francisville tonight into Friday.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC111-MOC045-170839-
/O.NEW.KDVN.FL.W.0052.150716T2256Z-150720T0105Z/
/SFLM7.1.ER.150716T2256Z.150717T1200Z.150718T1305Z.NO/
339 PM CDT THU JUL 16 2015
...Flood Warning in effect until Saturday morning...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The Des Moines River at St Francisville.
* Until Saturday morning.
* At 3:15 PM Thursday the stage was 17.5 feet...And rising.
* Flood stage is 18 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this evening...and continue rising
to 21.4 feet Friday morning. Fall below flood stage Saturday morning.
* Impact...At 21.0 feet...Agricultural flooding occurs in areas
along the river not protected by levees.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172
$$5 follow-up statements
971
WGUS83 KDVN 170245
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT THU JUL 16 2015
.Updated flood information for the Des Moines River at St Francisville.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC111-MOC045-171845-
/O.CON.KDVN.FL.W.0052.000000T0000Z-150720T0105Z/
/SFLM7.1.ER.000000T0000Z.150717T1200Z.150718T1305Z.NO/
945 PM CDT THU JUL 16 2015
...Flood Warning remains in effect until Saturday morning...
The Flood Warning continues for
The Des Moines River at St Francisville.
* Until Saturday morning.
* At 9:15 PM Thursday the stage was 18.9 feet...and rising.
* Flood stage is 18 feet.
* Minor flooding is occurring.
* Forecast...Rise to 21.4 feet Friday morning. Fall below flood stage
Saturday morning.
* Impact...At 21.0 feet...Agricultural flooding occurs in areas
along the river not protected by levees.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172
$$348
WGUS83 KDVN 171537
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1037 AM CDT FRI JUL 17 2015
The Des Moines River at St Francisville will crest Friday afternoon
and fall below flood stage Saturday..
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC111-MOC045-180737-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-150720T0700Z/
/SFLM7.1.ER.000000T0000Z.150717T1800Z.150718T1900Z.NO/
1037 AM CDT FRI JUL 17 2015
...Flood Warning now in effect until Saturday...
The Flood Warning continues for
The Des Moines River at St Francisville.
* Until Saturday.
* At 10:15 AM Friday the stage was 20.9 feet...and steady.
* Flood stage is 18 feet.
* Minor flooding is occurring.
* The river is nearing its crest as of late Friday morning.
* Forecast...Rise to 21.2 feet today. Fall below flood stage
Saturday.
* Impact...At 21.0 feet...Agricultural flooding occurs in areas
along the river not protected by levees.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172474
WGUS83 KDVN 180154
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
854 PM CDT FRI JUL 17 2015
.Updated flood information for the Des Moines River at St Francisville.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC111-MOC045-181754-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-150720T0936Z/
/SFLM7.1.ER.000000T0000Z.150717T2115Z.150718T2136Z.NO/
854 PM CDT FRI JUL 17 2015
...Flood Warning now in effect until Saturday...
The Flood Warning continues for
The Des Moines River at St Francisville.
* Until Saturday.
* At 8:15 PM Friday the stage was 20.0 feet...and falling.
* Flood stage is 18 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage Saturday.
* Impact...At 20.0 feet...The St. Francisville boat ramp is under
water.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172
$$155
WGUS83 KDVN 181105
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
605 AM CDT SAT JUL 18 2015
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC111-MOC045-190305-
/O.EXT.KDVN.FL.W.0052.000000T0000Z-150720T0403Z/
/SFLM7.1.ER.000000T0000Z.150717T2115Z.150718T1603Z.NO/
605 AM CDT SAT JUL 18 2015
...Flood Warning now in effect until this morning...
The Flood Warning continues for
The Des Moines River at St Francisville.
* Until this morning.
* At 5:15 AM Saturday the stage was 18.3 feet...and falling.
* Flood stage is 18 feet.
* Minor flooding is occurring.
* Forecast...Fall below flood stage this morning.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172
$$262
WGUS83 KDVN 181400
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
900 AM CDT SAT JUL 18 2015
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC111-MOC045-181430-
/O.CAN.KDVN.FL.W.0052.000000T0000Z-150720T0403Z/
/SFLM7.1.ER.000000T0000Z.150717T2115Z.150718T1220Z.NO/
900 AM CDT SAT JUL 18 2015
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Des Moines River at St Francisville.
* At 8:15 AM Saturday the stage was 17.9 feet...and falling.
* Flood stage is 18 feet.
* Fell below flood stage at 7:20 AM Saturday.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Fall to 16.9 feet Sunday morning.
&&
LAT...LON 4061 9172 4061 9185 4035 9147 4040 9139
4069 9172
$$
HAASEWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 16, 3:24 PM CDT, 15 minutes earlier.
Area forecast discussion, Jul 16, 3:24 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
324 PM CDT THU JUL 16 2015
.SYNOPSIS...
ISSUED AT 324 PM CDT THU JUL 16 2015
COMPLEX WEATHER SYSTEM WAS LOCATED OVER THE AREA THIS AFTERNOON.
THE WARM FRONT HAS PUSHED NORTH AND EAST THROUGH THE AREA
TODAY..WITH MID 60 TO MID 70 DEWPOINTS ACROSS THE AREA. EARLIER
SHOWERS HAVE EFFECTIVELY CAPPED AREAS NORTH OF I80. SOUTH OF
I80...MOISTURE POOLING AND SOME BREAKS IN THE CLOUDS WILL LIKELY
LEAD TO SOME SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 324 PM CDT THU JUL 16 2015
MAIN FORECAST CONCERN FOR THE PERIOD ARE THE SHOWERS AND
THUNDERSTORMS FOR TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE
WEATHER SOUTH OF I80 ALONG WITH SOME FLASH FLOODING SOUTH OF
HIGHWAY 34. ONCE THE SYSTEM MOVES OUT OF THE AREA...THE HEAT
RETURNS AND THE POTENTIAL FOR A HEAT ADVISORY EXISTS FOR TOMORROW
AFTERNOON SOUTH OF I80.
A QUICK LOOK AT THE SATELLITE AND MESOANALYSIS DEPICTS CONVERGENCE
AND MOISTURE POOLING ON THE MO/IA STATE LINE THIS AFTERNOON. A
WAVE OVER NEBRASKA WILL HELP TO INITIATE CONVECTION TO THE WEST
AND POSSIBLY JUST NEAR OUR AREA. THESE STORMS WILL BE IN AN
ENVIRONMENT WITH MODERATE INSTABILITY AND DECENT LOW LEVEL SHEAR.
ANY SEVERE STORM THAT WOULD DEVELOP WOULD POSE A WIND THREAT FROM
BOWING SEGMENTS. AN ISOLATED TORNADO CANNOT BE RULED OUT. I STILL
HAVE CONCERNS ABOUT REDEVELOPMENT OF STORMS...ESPECIALLY WITH THE
LARGE COLD POOL ACROSS THE AREA. INSTABILITY FROM THE MODELS
APPEARS TO BE OVERDONE. THAT SAID...WITH THE WARM FRONT IN THE
AREA AND A WAVE MOVING THROUGH...THERE IS STILL A THREAT FOR
SEVERE WEATHER.
HIGH PWATS...ABOVE AN INCH AND ANY THUNDERSTORMS THAT FORM TO THE
SOUTH WILL POSE A FLASH FLOOD RISK. THIS IS ESPECIALLY POSSIBLE
SOUTH OF HIGHWAY 34 WHERE 1 TO 3 INCHES OF RAIN FELL THIS MORNING.
AS SUCH...HAVE MAINTAINED THE FFA DOWN ACROSS THOSE ZONES.
FRIDAY...HIGH TEMPERATURES....MOIST CONDITIONS AND CLEAR SKIES
WILL COMBINE TO CREATE HEAT INDEX VALUES AT OR NEAR 100 DEGREES.
AT THIS TIME WITH THE CURRENT FLASH FLOOD RISK AND SEVERE WEATHER
RISK...HAVE DECIDED TO HOLD OFF ON AN ADVISORY AS THE WEATHER
TONIGHT COULD GREATLY AFFECT TEMPS AND OVERALL HEAT INDICES.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 324 PM CDT THU JUL 16 2015
ANOTHER DECENT CONVECTIVE EVENT LATE SATURDAY AND THEN MOSTLY DRY
WITH NEAR SEASONABLE...TYPICAL LATE JULY TEMPERATURES AND HUMIDITY.
LONG TERM FORECAST CONFIDENCE ASSESSMENT...FAIR OR AVERAGE WITH MAIN
ISSUE TIMING AND STRENGTH OF THUNDERSTORMS ALONG THE NEXT COLD FRONT
LATE SATURDAY INTO SUNDAY MORNING. INSTABILITY AND FORCING
PARAMETERS SUPPORTS UNCERTAINTY OF A LOWER END SEVERE RISK WITH GOOD
HEATING NEEDED TO SUPPORT STRONG AND ISOLATED SEVERE STORMS.
OVERVIEW...VERIFICATION AND INITIALIZATION SUPPORTS A 70/30 BLEND OF
HI-RES ECMWF WITH GFS DUE TO BETTER PLACEMENT OF MOISTURE AND
CONVECTIVE PACKAGES. THIS WOULD TEND TO SUGGEST HIGHEST RISK OF
SEVERE JUST TO OUR WEST IN WESTERN AND CENTRAL IOWA. WEAK WNW FLOW
THEN INDICATES NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES AND
HUMIDITY WITH LOW CHANCE SHOWERS AND STORMS INTO LATE NEXT WEEK
FRIDAY NIGHT...WARM AND HUMID AND BORDERING ON MUGGY WITH LIGHT
SOUTH WINDS AROUND 5 MPH. LOWS IN THE LOWER 70S WITH DEWPOINTS
AROUND 70 DEGREES.
SATURDAY AND SATURDAY NIGHT...INCREASING CHANCES OF PRECIPITATION
FROM THE NORTH BY AFTERNOON AS COLD FRONT APPROACHES. CONVECTIVE
TEMPERATURES SHOULD BE REACHED AROUND 3 PM WITH BEST FORCING ALONG
AND WEST OF I-35 INITIALLY. LOCAL TOOLS SUGGEST MORNING POPS MAY
TOO HIGH FOR LATER SHIFTS TO REVIEW. HIGHS SHOULD BE AROUND 90
DEGREES MOST LOCATIONS WITH HIGH END MODERATE TO LOW END HIGH
INSTABILITY OF 2500 TO 3500+ SBCAPE. POPS SATURDAY NIGHT MAY NEED
RAISING TO LIKELY IF CONVECTIVE PROPAGATION VECTORS ARE ACCURATE OF
A DECENT MCS TO SPREAD ESE INTO AT LEAST SOUTHERN 2/3 OF AREA. LOCAL
TOOLS SUGGESTS SOME RISK OF STRONG WINDS TO AROUND 60 MPH TO
POSSIBLY 70 MPH IN THE EVENING HOURS. MINS UPPER 60S NW TO LOWER
70S SOUTHEAST.
SUNDAY...SLIGHTLY COOLER WITH WINDS BECOMING NW AND MORNING
LINGERING SHOWERS AND STORMS SUGGESTED. POPS MAY BE TOO HIGH IN NW
1/3 TO 1/2 OF AREA BASED ON FORCING AND TRENDS FOR LATER SHIFTS TO
REASSESS. HIGHS LOWER 80S TO TO UPPER 80S SOUTHEAST. LOW CHANCES
FOR ANY SEVERE SUGGESTED DUE TO LOWER INSTABILITY.
SUNDAY NIGHT THROUGH THURSDAY...WEAK HIGH PRESSURE WITH ANOTHER
REINFORCING COOL FRONT TO ARRIVE TUE/WED. TEMPERATURES SHOULD BE
WITHIN A FEW DEGREES OF CLIMATOLOGY OR LOWER 80S NORTH TO UPPER 80S
SOUTH AND MINS LOWER TO MIDDLE 60S. POPS MOST PERIODS DRY WITH A
FEW PERIODS OF 20 TO 30 POPS WITH WEAK FORCING IN MODERATE DEWPOINTS
OF MAINLY PM CONVECTION THAT SHOULD LIKELY NOT BE SEVERE OR
ORGANIZED.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 324 PM CDT THU JUL 16 2015
TRICKY AVIATION FORECAST THROUGH THE PERIOD. PERIODS OF MVFR AND
IFR WITH BREAKS TO VFR ARE POSSIBLE THROUGH THE LATE EVENING
ACROSS THE AREA. SHOWERS AND THUNDERSTORMS ARE THEN FORECAST TO
AFFECT MOST SITES...EXCEPT FOR DBQ. ONCE THE WEATHER MOVES
THROUGH...SOME VSBY RESTRICTIONS MAY FORM OVERNIGHT ACROSS THE
AREA. THOSE FLYING TOMORROW AM SHOULD BE AWARE THAT THE CURRENT
FORECAST MAY BE TOO CONSERVATIVE AND THAT VSBYS COULD BE LOWER IN
THE AM. THESE SHOULD CLEAR OUT BY MID MORNING AND CHANGE INTO
CLEAR SKIES.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR DES MOINES-HENRY IA-
JEFFERSON-LEE-VAN BUREN.
IL...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR HANCOCK-HENDERSON-
MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR CLARK-SCOTLAND.
&&
SYNOPSIS...GIBBS
SHORT TERM...GIBBS
LONG TERM...NICHOLS
AVIATION...GIBBSHazardous weather outlook, Jul 16, 4:32 AM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 432 AM CDT THU JUL 16 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-170945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 432 AM CDT THU JUL 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SEEN TODAY AND TONIGHT ACROSS THE AREA THAT HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF THE AREA. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR TODAY AND TONIGHT. IF SEVERE STORMS WOULD DEVELOP...THEY WOULD OCCUR THIS AFTERNOON AND EVENING. THE PRIMARY THREATS WOULD BE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY WARM AND HUMID CONDITIONS WILL BE SEEN ACROSS THE AREA ON FRIDAY AND SATURDAY...AND POSSIBLY SUNDAY. HEAT INDEX READINGS MAY EXCEED 100 FOR MUCH OF THE AREA ON FRIDAY AND SATURDAY...AND APPROACH 100 ON SUNDAY. THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM FRIDAY NIGHT THROUGH MONDAY. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR SATURDAY AND SATURDAY NIGHT. THUNDERSTORMS MAY BE POSSIBLE ACROSS THE AREA ON WEDNESDAY. IT IS TOO EARLY TO DETERMINE A SEVERE THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. RAINFALL REPORTS OF AN INCH OR GREATER WILL BE APPRECIATED.
In the hours before
Local storm report, Jul 16, 10:35 AM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1035 AM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HEAVY RAIN W CANTRIL 40.64N 92.07W
07/16/2015 M1.80 INCH VAN BUREN IA TRAINED SPOTTER
&&Local storm report, Jul 16, 10:45 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1045 AM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HEAVY RAIN W CANTRIL 40.64N 92.07W
07/16/2015 M1.80 INCH VAN BUREN IA TRAINED SPOTTER
0905 AM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
07/16/2015 E1.00 INCH VAN BUREN IA TRAINED SPOTTER
HEAVY RAIN CONTINUES. SOME PONDING OF WATER.
0905 AM HEAVY RAIN 1 WSW BROCK 40.55N 92.17W
07/16/2015 E2.50 INCH SCOTLAND MO TRAINED SPOTTER
LOTS OF STANDING WATER. NO FLOODING YET.
0900 AM HEAVY RAIN 3 NNE DOWNING 40.52N 92.34W
07/16/2015 M1.70 INCH SCOTLAND MO TRAINED SPOTTER
0800 AM HEAVY RAIN GLADSTONE 40.86N 90.96W
07/16/2015 M1.05 INCH HENDERSON IL CO-OP OBSERVER
24 HR TOTAL.
0725 AM HEAVY RAIN 1 NE FORT MADISON 40.64N 91.33W
07/16/2015 M1.20 INCH LEE IA TRAINED SPOTTER
0700 AM HEAVY RAIN BRIGHTON 41.17N 91.82W
07/16/2015 M1.07 INCH WASHINGTON IA CO-OP OBSERVER
24 HR TOTAL.
0700 AM HEAVY RAIN DONNELLSON 40.64N 91.56W
07/16/2015 M1.54 INCH LEE IA CO-OP OBSERVER
24 HR TOTAL.
0700 AM HEAVY RAIN SALEM 40.85N 91.62W
07/16/2015 M1.11 INCH HENRY IA CO-OP OBSERVER
24 HR TOTAL.
0621 AM HEAVY RAIN N WELLMAN 41.47N 91.84W
07/16/2015 M1.50 INCH WASHINGTON IA TRAINED SPOTTER
STILL RAINING.
&&Local storm report, Jul 16, 11:50 AM CDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1150 AM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM HEAVY RAIN 5 NNE FAIRFIELD 41.07N 91.92W
07/16/2015 M2.00 INCH JEFFERSON IA TRAINED SPOTTER
&&Local storm report, Jul 16, 1:01 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
101 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM HEAVY RAIN 1 NE FORT MADISON 40.64N 91.33W
07/16/2015 M1.50 INCH LEE IA TRAINED SPOTTER
&&
BILLNLocal storm report, Jul 16, 2:33 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
233 PM CDT THU JUL 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HEAVY RAIN 2 ESE KEOSAUQUA 40.72N 91.92W
07/16/2015 M2.10 INCH VAN BUREN IA TRAINED SPOTTER
24 HOUR RAINFALL TOTAL
&&
TASThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 16, 3:54 AM CDT | Flash Flood Watch | DVN | Cedar, Clinton, Des Moines, Henry, Iowa, Jefferson and 8 more | 21 hr |
| Jul 16, 6:47 AM CDT | Special Weather Statement | DVN | Des Moines, Lee, Louisa | 88 min |
| Jul 16, 5:13 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 32 min |
| Jul 16, 5:26 PM CDT | Special Weather Statement | DVN | Van Buren | 34 min |
| Jul 16, 5:32 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines | 43 min |
| Jul 16, 5:34 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 41 min |
| Jul 16, 5:45 PM CDT | Tornado Warning | DVN | Des Moines | 45 min |
| Jul 16, 6:17 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 43 min |
| Jul 16, 5:04 PM CDT | Special Weather Statement | DVN | Scotland | 41 min |
Nearby
River Flood Warnings in Iowa, 2015River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.